# SDR 2002UALA01859

- Difficulty date: December 17, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 20,987 hours, 3,308 cycles
- Engine: Pwa PW4090
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: 135W19201
- Condition: Bent
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD CARGO DOOR LIGHT ON IN FLIGHT. SUPPLEMENTAL DATA UPDATE MAINTENANCE FOUND THE DOOR CLOSED SWITCH SENSOR TARGET BENT OUT OF RANGE FOR THE SENSOR TO SENSE THE DOOR CLOSED.  MAINTENANCE REPOSITIONED THE TARGET.
